# SDR C2XA09TY067

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 18,034 hours, 13,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK CORROSION WAS FOUND AROUND THE SERVICE DOOR LOWER FRAME NUT PLATES.  THE AREA WAS CUT OUT AND REPAIRED IAW EC 5310-01373.  A/C STILL IN C-CHECK.
